Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On upper semicontinuity of duality mappings


Authors: Manuel D. Contreras and Rafael Payá
Journal: Proc. Amer. Math. Soc. 121 (1994), 451-459
MSC: Primary 46B10; Secondary 46B20
MathSciNet review: 1215199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give new sufficient conditions for a Banach space to be an Asplund (or reflexive) space in terms of certain upper semicontinuity of the duality mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10, 46B20

Retrieve articles in all journals with MSC: 46B10, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1215199-4
PII: S 0002-9939(1994)1215199-4
Keywords: Asplund space, Fréchet-differentiability, duality mapping, upper semi-continuous set-valued mapping
Article copyright: © Copyright 1994 American Mathematical Society